|unpleasant side effects of zoloft
Feb 10, 2004
I started on Zoloft 25mg, on the third day I was having anxiety, feeling scared, trying to control my thinking so not to be scared, my question, I quit after three days, how long before medicine is out of my system, and will i feel regular again, the way I did before I started taking it, once it is out of my system?
| Response from Dr. Horwath
The Zoloft will be at negligible levels within 5 days. If your symptoms are due to Zoloft, then they should resolve quickly.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Licking Vagina Worried I Have HIV
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Dry Cough After Erotic Massage Worried I Have HIV
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Tingling Lips After Touching Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.